# SDR AALA2018090549034

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 23,957 hours, 8,857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Loose
- Location: Arming Lever
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ARMING LEVER ON 3L DOOR LOOSE. TIGHTENED LOOSE ATTACHMENT HARDWARE FOR ARMING LEVER ON 3L DOOR PER AMM 20-21-00. OK FOR SERVICE.
